Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Lower back pain, cramps, nausea, headaches, dark brown bleeding. On birth control. Causes for symptoms?

i skipped my birth control for a month and had my period 2 weeks ago, well i just started my birth control pills last sunday and thursday i started getting bad lower back pains, cramps , nasuated only in the car, headaches , well friday i started bleeding dark brown light reddish blood, am i pregnant? or could it be birth control causing all this? i am 18 and i have been having unprotected sex.
Asked On : Thu, 11 Oct 2012
Answers:  0 Views:  82 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor